Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 591, NWS Jackson, MS

November 15, 2005Bolivar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 15, 2005, 3:39 PM CST for Bolivar County, Mississippi. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 3:39 PM CST (21:39 UTC)
Expired
Nov 15, 2005, 4:45 PM CST
In force
66 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 167 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 4:10 PM CSTFUNNEL CLOUDBenoit, MS
Nov 15, 4:30 PM CSTHAIL 15 Ne Benoit, MSQUARTER SIZED HAIL REPORTED NEAR HIGHWAY 1 AND HIGHWAY 446.
Nov 15, 4:35 PM CSTHAIL 0.75Cleveland, MSALSO IN BOYLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 7:42 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 152139
SVRJAN
MSC011-152245-
/O.NEW.KJAN.SV.W.0591.051115T2139Z-051115T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...SHELBY...CLEVELAND

* UNTIL 445 PM CST

* AT 339 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES WEST OF BENOIT...OR ABOUT 8 MILES NORTHEAST OF MCGEHEE...AND
  MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENOIT BY 355 PM CST
  RENOVA...CLEVELAND AND BOYLE BY 415 PM CST
  MOUND BAYOU BY 420 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3367 9067 3359 9116 3365 9116 3358 9123
      3365 9118 3371 9119 3371 9113 3376 9114
      3379 9102 3388 9106 3392 9102 3407 9066

$$

GARRETT
1 follow-up statement
000 
WWUS54 KJAN 152203
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CST TUE NOV 15 2005

MSC011-152245-
/O.CON.KJAN.SV.W.0591.000000T0000Z-051115T2245Z/
BOLIVAR MS-
403 PM CST TUE NOV 15 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CST FOR
BOLIVAR COUNTY...

AT 358 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BENOIT...OR ABOUT 12 MILES SOUTH OF ROSEDALE...MOVING
EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PACE BY 415 PM CST
  BOYLE AND 8 MILES NORTH OF SHAW BY 420 PM CST
  CLEVELAND...RENOVA AND 7 MILES SOUTH OF MERIGOLD BY 425 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3363 9067 3362 9076 3355 9077 3355 9111
      3354 9119 3354 9121 3365 9118 3371 9119
      3371 9113 3376 9114 3379 9102 3388 9106
      3392 9102 3407 9066

$$

GARRETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 2:45 PM CST, 54 minutes earlier.

Area forecast discussion, Nov 15, 2:45 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST TUE NOV 15 2005

.DISCUSSION...
TONIGHT AND WEDNESDAY...DEEP UPPER LEVEL TROUGH OVER THE MIDWEST
WILL SWING EAST INTO THE OHIO VALLEY OVERNIGHT TONIGHT. AT THE
SURFACE A COLD FRONT EXTENDS FROM A LOW CENTERED OVER SOUTHERN
ILLINOIS TO SOUTHEAST MISSOURI INTO NORTHWEST LOUISIANA. MOST OF THE
PARAMETERS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK.
THE STRONGEST INSTABILITY...CAPE...DEEP LAYER SHEAR ARE OVER THE
NORTHWESTERN PORTIONS OF THE AREA...BUT AS THE SQUALL LINE
APPROACHES EXPECT THE MAIN FOCUS TO SHIFT SOUTH AND EAST EFFECTING
AREAS NORTH OF I-20 AND EAST OF I-55 BY EARLY EVENING. TORNADO WATCHES
ARE ALREADY OUT OVER MOST OF THE NORTH AND WEST PORTIONS OF THE
AREA. EXPECT THE MAIN THREAT OVER SOUTHEAST MISSISSIPPI THIS EVENING
TO BE DAMAGING WINDS AS THE STORMS BECOME MORE LINEAR IN NATURE WITH
THE SQUALL LINE. AS THE COLD POOL DEVELOPS THIS EVENING EXPECT THE
COLD FRONT TO MOVE THROUGH QUICKLY. ALL OF THE MODELS HAVE THE COLD
FRONT JUST TO THE EAST OF THE AREA BY MIDNIGHT. WENT CLOSE TO THE
ETA GUIDANCE AS FAR AS THE TIMING OF THE COLD AIR IN BEHIND THE
BOUNDARY.

BY TOMORROW THE COLD FRONT WILL BE WELL TO THE EAST OF THE AREA AND
STRONG HIGH PRESSURE RIDGING WILL BUILD IN FROM A HIGH CENTERED OVER
NORTH TEXAS. WITH THE STRONG COLD AIR ADVECTION EXPECT THE HIGHS TO
BARELY GET OUT OF THE LOW 50S. WENT CLOSE TO GUIDANCE TEMPERATURES
TOMORROW./15/

LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY...MEDIUM RANGE MODELS
AND ENSEMBLES WERE GENERALLY SIMILAR WITH THE SURFACE AND UPPER
FEATURES WITH ONLY SOME SLIGHT TIMING DIFFERENCES WITH THE PASSAGE
OF THE FEATURES. SKIES SHOULD BECOME CLEAR ON WEDNESDAY NIGHT AS THE
850 THERMAL TROUGH EXITS THE REGION. WITH NEARLY CLEAR SKIES
EXPECTED...DIMINISHING SURFACE WINDS...AND A DEEP UPPER-LEVEL
TROUGH...THURSDAY MORNING IS JUST GOING TO BE COLD.

AS NOTED BY PREVIOUS MID SHIFT...CONSIDERING THE FORECAST 850 AND
925 MB TEMPERATURES...A SEARCH THROUGH OUR SOUNDING AND SURFACE
OBSERVATION DATABASE SHOWS LOW TEMPERATURES ANYWHERE FROM THE UPPER
TEENS TO THE UPPER 20S.  FOR THESE REASONS...WILL CONTINUE TO
UNDERCUT GUIDANCE FOR THURSDAY WITH LOWS IN THE LOW TO MIDDLE 20S
(PER NGM...WHICH HAS HELD TO IT FOR THE LAST 2 RUNS). WITH SOME
TEEN DEWPOINTS...SOME OF OUR COOLER LOCATIONS MAY DIP INTO THE UPPER
TEENS...ESPECIALLY WITH UPPER FLOW COMING FROM THE COLD NORTHWEST
TERRITORIES. WITH A DRY AIRMASS IN PLACE THURSDAY...WE MIGHT SEE A
NICE REBOUND IN AFTERNOON TEMPERATURES BEFORE ANOTHER COLD NIGHT
THURSDAY NIGHT.

AS A SIDE NOTE ABOUT THURSDAY MORNING LOWS...WE MAY BE LOOKING AT A
FREEZE OR HARD FREEZE WARNING FOR MANY SPOTS. WILL CONTINUE TO
MENTION THIS IN THE MORNING HAZARDOUS WEATHER OUTLOOK. WE MAY NEED
TO ISSUE A PRODUCT ON THIS ON WEDNESDAY.  FOR NOW...FIRST THINGS
FIRST. WEVE GOT TO DEAL WITH THE SEVERE WEATHER FOR THIS AFTERNOON
AND EVENING.

MODELS INDICATE SEVERAL REINFORCING SHOTS OF CANADIAN AIR POURING
INTO THE LOWER MISSISSIPPI VALLEY DURING THE LONG TERM PERIOD.
THE FIRST ONE WILL BE IN THE AREA ON FRIDAY NIGHT INTO SATURDAY AS
A SHORT WAVE MOVES ACROSS THE OHIO VALLEY. ANOTHER SHORTWAVE TROUGH
IS THEN FORECAST TO MOVE SOUTHEAST ACROSS THE OHIO/MID-MISSISSIPPI
VALLEY SATURDAY NIGHT INTO SUNDAY...AND COULD PUSH ANOTHER FRONT
INTO THE FORECAST AREA.

RAIN CHANGES WILL BE BE VERY LOW WITH THE GULF BEING CUT
OFF(PRECIPITABLE WATER LESS THAN .25 INCH AT TIMES)...WHICH WILL NOT
PROVIDE MUCH MOISTURE WITH EACH SYSTEMS ARRIVAL. SO WILL CONTINUE TO
GO DRY THROUGH THE PERIOD. EACH OF THESE FEATURES SHOULD AID IN
SUSTAINING THE HIGHLY AMPLITUDE RIDGE WEST/TROUGH EAST PATTERN IN
THE UPPER LEVELS OF THE ATMOSPHERE. THIS WILL PROVIDE BELOW SEASONAL
LEVEL TEMPS FOR THE PERIOD. WITH TEMPERATURES AT 850/925 MPH
EXPECTED TO REMAIN CLOSE OR BELOW FREEZING THROUGH FRIDAY...WILL
CONTINUE TO UNDERCUT GUIDANCE A FEW DEGREES ON HIGHS AND LOWS. FROM
THE WEEKEND INTO EARLY NEXT WEEK WILL GO CLOSE TO GUIDANCE.
/#17/

&&

.AVIATION...EXPECT A MIXED BAG THIS EVENING AS THE CONVECTION MOVES
THROUGH THE AREA. AFTER THE BOUNDARY MOVES THROUGH VFR CONDITIONS
SHOULD BE THE RULE...BUT GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH
MOST OF THE NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       45  51  23  54 / 100   0   0   0
MERIDIAN      47  51  21  53 / 100  10   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ026-MSZ027-
     MSZ028-MSZ029-MSZ032-MSZ036-MSZ037-MSZ040-MSZ041-MSZ042-
     MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-MSZ060-
     MSZ061.

     WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ018-MSZ019-
     MSZ025-MSZ034-MSZ035.

LA...LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARZ074-ARZ075.

&&

15/17
Hazardous weather outlook, Nov 15, 11:24 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1124 AM CST TUE NOV 15 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
161724-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1124 AM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS PARTS OF
THE LOWER MISSISSIPPI VALLEY LATER TODAY INTO THIS EVENING.
DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY SEVERE WEATHER
RISKS...WITH THE GREATEST POTENTIAL FOR SEVERE WEATHER NORTH OF A
LINE FROM WINNSBORO LOUISIANA TO YAZOO CITY TO MACON MISSISSIPPI.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE
AFTERNOON AS INSTABILITY INCREASES AND A POTENT UPPER LEVEL
SYSTEM APPROACHES. A SQUALL LINE WILL DEVELOP ALONG THE FRONT AND
PUSH THROUGH THE REGION FROM LATE AFTERNOON THROUGH MIDNIGHT.
AHEAD OF THE SQUALL LINE THERE WILL LIKELY BE DISCRETE CELLS
DEVELOP WITH A HIGH POTENTIAL FOR THEM TO BECOME SUPERCELL
THUNDERSTORMS. THE INITIAL SEVERE WEATHER RISK WILL COME FROM
THESE SUPERCELL STORMS. ANY OF THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE TORNADOES...STRONG DAMAGING WINDS...AND
LARGE HAIL. ADDITIONALLY...SEVERAL PARAMETERS ARE COMING TOGETHER
FOR ANY OF THESE CELLS TO PRODUCE SIGNIFICANT SEVERE
WEATHER...INCLUDING LONG TRACK STRONG TORNADOES. THIS ENHANCED
TORNADO RISK IS MAINLY FOR AREAS NORTH OF A LINE FROM WINNSBORO
LOUISIANA TO YAZOO CITY TO MACON MISSISSIPPI. THIS SEVERE
ACTIVITY MAY BEGIN AS EARLY AS 1 PM FOR WESTERN AREAS AND LAST
INTO THE EVENING AS STORMS AND THE SQUALL LINE PUSH EAST.

BY LATE AFTERNOON...THE SQUALL WILL BE ENTERING THE NORTHWEST
PORTION OF THE AREA AND STEADILY PUSH EAST THROUGH THE EVENING.
DURING THIS TIME...AN AREA FROM LEXINGTON TO MACON MISSISSIPPI
WILL HAVE AN ENHANCED TORNADO RISK WITH SOME TORNADOES
POTENTIALLY STRONG. THE REST OF THE REGION WILL SEE THE SEVERE
LINE OF STORMS MOVE THROUGH WITH THE RISK OF DAMAGING
WINDS...TORNADOES AND HAIL. THE SEVERE WEATHER LOOKS TO EXIT THE
REGION AROUND MIDNIGHT.

...NON PRECIPITATION...
SOUTHERLY WINDS WILL INCREASE TODAY AHEAD OF AN APPROACHING
STRONG COLD FRONT. A WIND ADVISORY IS IN EFFECT TODAY OVER
PORTIONS OF SOUTHEAST ARKANSAS AND WEST CENTRAL MISSISSIPPI WHERE
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE
EXPECTED. A LAKE WIND ADVISORY HAS BEEN ISSUED FOR AN AREA
GENERALLY WEST OF A LINE FROM EUPORA TO JACKSON TO BUDE WHERE
SUSTAINED WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

...DAYS TWO AND THREE...WEDNESDAY AND THURSDAY...
IN WAKE OF THE FRONT...HIGH PRESSURE IS EXPECTED TO BRING A
COLDER AND DRIER AIRMASS INTO THE LOWER MISSISSIPPI VALLEY.  AS
THE HIGH SETTLES OVER THE AREA WEDNESDAY NIGHT...DIMINISHING WIND
SPEEDS AND GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL
RAPIDLY AFTER SUNSET.  BY THURSDAY MORNING...MOST PLACES ACROSS
EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MISSISSIPPI
SHOULD SEE TEMPERATURES IN THE MIDDLE AND UPPER 20S.

...DAYS FOUR THROUGH SEVEN...FRIDAY THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 4:55 AM CSTWind AdvisoryJANBolivar, Humphreys, Leflore, Sunflower, Washington16 hr
Nov 15, 2:15 PM CSTSevere Thunderstorm WarningJANCarroll, Holmes20 min
Nov 15, 3:11 PM CSTSevere Thunderstorm WarningJANCarroll, Montgomery49 min
Nov 15, 3:30 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson60 min
Nov 15, 3:58 PM CSTSevere Thunderstorm WarningJANHinds, Warren62 min
Nov 15, 4:08 PM CSTTornado WarningJANHinds52 min
Nov 15, 4:21 PM CSTSevere Thunderstorm WarningJANChoctaw, Webster54 min
Nov 15, 4:22 PM CSTSevere Thunderstorm WarningJANSunflower53 min
Nov 15, 4:31 PM CSTTornado WarningJANBolivar, Sunflower29 min
Nov 15, 4:43 PM CSTSevere Thunderstorm WarningJANClaiborne32 min
Nov 15, 4:46 PM CSTTornado WarningJANMadison44 min
Nov 15, 4:47 PM CSTTornado WarningJANLeflore43 min
Nov 15, 5:00 PM CSTSevere Thunderstorm WarningJANCopiah45 min
Nov 15, 5:08 PM CSTSevere Thunderstorm WarningJANAdams67 min
Nov 15, 5:12 PM CSTTornado WarningJANLeflore, Sunflower48 min
Nov 15, 5:33 PM CSTSevere Thunderstorm WarningJANHumphreys42 min
Nov 15, 5:34 PM CSTSevere Thunderstorm WarningJANHinds26 min
Nov 15, 5:39 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery56 min
Nov 15, 5:44 PM CSTSevere Thunderstorm WarningJANClay, Lowndes46 min
Nov 15, 5:53 PM CSTTornado WarningJANLowndes37 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.